MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number ASY-11569
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, customer reported running previously tested negative samples with the aptima cv/tv assay on their panther instrument (sn (b)(6)) and receiving positive results from the same sample tubes.Customer did not provide further information on the nature of the samples, worklists, or the initial or retest results.Likewise, customer did not provide information on result reporting or patient treatment.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Additional Manufacturer Narrative
Customer originally contacted hologic to report a high trichomonas positivity rate when using aptima cv/tv assay lot 910984 on worklist (b)(4).Hologic reviewed customer logs and recommended the customer to perform cleaning and panel runs for contamination verification.After resolution of the observed high positivity rate, the customer reported that they ran these previously tested negative samples and received positive results.Customer did not provide log files for the discrepant samples and did not state for which analyte the initial negative and retest positive results were.Considering the customer originally expressed concern about their trichomonas results, hologic assumes the discrepant results were for the trichomonas analyte.Hologic attempted to contact customer on multiple occasions to gather further information on these samples and results with no response from the customer.Hologic has not been informed of any adverse patient outcomes related to this issue.

Brand Name
APTIMA CV/TV ASSAY
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
grace nareau
10210 genetic center drive
san diego, CA 92121
8584108040
MDR Report Key24581186
Report Number2024800-2026-00010
Device Sequence Number10326093
Product Code PQA
UDI-Device Identifier15420045512061
UDI-Public15420045512061
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K190472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-11569
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown